# SDR DXTA2022032158730

- Difficulty date: March 21, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N613QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605599
- Aircraft time: 12,722 hours, 9,883 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Defective
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG TIRE: LEFT MAIN TIRE BLEW ON ROLL OUT AFTER LANDING RUNWAY 22 LEXINGTON. (AIRPORT HAS A/C OUT OF THE WAY NOW.)//CORRECTIVE ACTION// REMOVE AND REPLACE WHEEL ASSY NO DEFECTS NOTED.
